Yes, the meds can be triggering this problem. The meds alter your brain function. If you are noticing that you are not doing these things anymore, you are more aware than most, so good for you. If you don’t like the way Wellbutrin is affecting you, then try a different med. IT can take quite some time to find the right med. If you feel as though this one is stripping you of what makes you, you, then it might be time to speak to your Dr again. Also, if you are that aware that you are not doing these things, then why aren’t you doing them? Play your music, dance with your kids, even when you don’t feel like it. It’s the best mood booster around. Make time to do the things you love.
Just curious, how is your anxiety? Could that be a problem? Perhaps more so than the depression?
If you’re quitting things just as you are starting to get good at them, why? Boredom? Fear?
You are obviously very intelligent and have many skills. Play to your strengths. What’s the common thread?